KOPS - Das Institutionelle Repositorium der Universität Konstanz

A valuation theoretic characterization of recursively saturated real closed fields

A valuation theoretic characterization of recursively saturated real closed fields

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:b7fae7cef6ae01700c10100dc83cceb2

D'AQUINO, Paola, Salma KUHLMANN, Karen LANGE, 2015. A valuation theoretic characterization of recursively saturated real closed fields. In: The Journal of Symbolic Logic. 80(1), pp. 194-206. ISSN 0022-4812. eISSN 1943-5886. Available under: doi: 10.1017/jsl.2014.21

@article{DAquino2015valua-31379, title={A valuation theoretic characterization of recursively saturated real closed fields}, year={2015}, doi={10.1017/jsl.2014.21}, number={1}, volume={80}, issn={0022-4812}, journal={The Journal of Symbolic Logic}, pages={194--206}, author={D'Aquino, Paola and Kuhlmann, Salma and Lange, Karen} }

Lange, Karen D'Aquino, Paola 2015 A valuation theoretic characterization of recursively saturated real closed fields Lange, Karen Kuhlmann, Salma D'Aquino, Paola 2015-07-07T13:56:51Z We give a valuation theoretic characterization for a real closed field to be recursively saturated. This builds on work in [9], where the authors gave such a characterization for κ≥N<sub>0</sub>. Our result extends the characterization of Harnik and Ressayre [7] for a divisible ordered abelian group to be recursively saturated. eng Kuhlmann, Salma 2015-07-07T13:56:51Z

Dateiabrufe seit 07.07.2015 (Informationen über die Zugriffsstatistik)

DAquino_0-288863.pdf 8

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto